Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Cough, taken antibiotic, continued coughing, feeling tired, high heart rate

I started with cough 10 days ago. I did not experienced cold or flu . I could feel the coughing on my chest. I went to my regular Dr. and gave me an antiobiotic. I finished it last Monday and continue coughing, feeling tired, and with high heart rate off and on. Last Friday I had a chest ex- ray and came back OK. Dr. said not Neumonia. Now I continue sick and don t know what to do. Now just taking Musinex but feel tired, and coughing a lot. I am drinking Eucalyptus tee and went twice to the steeming room. Please let me know what else I should do to get rid of the cough and bad sympthoms. Thank you in advance. A. Nick.
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,
After going through your available details, your cough and illness is there for last 10 days.

If your x ray is normal and you have taken a course of antibiotic which was given empirically.

In your case it could be viral Pneumonia or Atypical Pneumonia along with post viral reaction which sometimes causes severe bronchospasm, it needs to be treated by anti inflammatory drugs like corticosteroids.

Other mucolytic and bronchodilators should be continued.
It should resolve in few days and if it persists. Then Lung function test and CT scan of chest may be of help.

Wish you good Health.
Take care.
Dr.Akhilesh Dubey M.D.

Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor